# SDR 2017FA0000197

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: General aviation
- Aircraft: N834LA
- Make and model: Cirrus SR22
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Carpet
- Condition: Detached
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT FLOOR CARPET HOLDING STRIP CAME LOOSE, JAMMING PILOT'S FOOT AGAINST RUDDER PEAL DURING LANDING. NO INCIDENT.
